| Model Number |
72400024 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
Urinary Incontinence (4572)
| Date of Event |
07/07/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient with an artificial urinary sphincter (aus) experienced recurrent urinary incontinence.A surgical procedure was performed, during which fluid loss was identified due to a hole in the balloon that was discovered when it was filled on the back table.The balloon and cuff were replaced.No additional patient complications were reported.
Event or Problem Description
Additional Manufacturer Narrative
Model number/catalog number: 72400024.Serial number: n/a.Batch/lot number: 627485009.Model/catalog description: balloon fgs 61-70 cm.Unique identifier (udi) #: (b)(4).Model number/catalog number: 72404127.Serial number: n/a.Batch/lot number: 627471010.Model/catalog description: control pump fgs iz.Unique identifier (udi) #: (b)(4).
Additional Manufacturer Narrative
This report is being submitted to correct the concomitant information in additional mfr narrative field (h11) in section h, device manufactures only.Model number/catalog number: 72404131.Serial number: n/a.Batch/lot number: 625223011.Model/catalog description: belt cuff fgs 4.5 cm iz.Unique identifier (udi) #: (b)(4).Model number/catalog number: 72404127.Serial number: n/a.Batch/lot number: 627471010.Model/catalog description: control pump fgs iz.Unique identifier (udi) #: (b)(4).The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.The reported patient symptom of urinary incontinence is known risk associated with this device type and indicated as such in the instructions for use.A risk review was completed and confirmed that the event of urinary incontinence, hole/ perforated, and fluid leak was defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.Based on the information available, a conclusion code of end of life problem identified was assigned to this investigation, because the reason for the fluid leak was most likely determined to be the artificial urinary sphincter (aus) device reaching end of its useful life from the analysis of the available information.